# SDR USAA2014090800004

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 99,991 hours, 35,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT RED LIGHT NOT BLINKING AT FLIGHT ATTENDANT JUMP SEAT LOWER STORAGE EQUIPMENT AT 3R DOOR.  R & R EMER FLASHLIGHT BATTERY AT FLIGHT ATTENDANT JUMP SEAT LOWER STORAGE EQUIPMENT AT 3R DOOR.  OPERATIONAL CHECK IS GOOD
